# SDR UPS804833

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Channel
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A 1 INCH CRACK ON CHANNEL BS 683, BULKHEAD, LONGERON 28R.  MAINTENANCE REPAIRED CHANNEL IAW SRM 53-2-0.
